EconPapers    
Economics at your fingertips  
 

Extinction and Nonextinction for the Fast Diffusion Equation

Chunlai Mu, Li Yan and Yi-bin Xiao

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

This paper deals with the extinction and nonextinction properties of the fast diffusion equation of homogeneous Dirichlet boundary condition in a bounded domain of with . For , under appropriate hypotheses, we show that is the critical exponent of extinction for the weak solution. Furthermore, we prove that the solution either extinct or nonextinct in finite time depends strongly on the initial data and the first eigenvalue of with homogeneous Dirichlet boundary.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/747613.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/747613.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:747613

DOI: 10.1155/2013/747613

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:747613